Approximation diophantienne et distances ultramétriques non standard
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 4, p. 629-661
@article{AFST_2005_6_14_4_629_0,
     author = {Delaunay, Sandra},
     title = {Approximation diophantienne et distances ultram\'etriques non standard},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 14},
     number = {4},
     year = {2005},
     pages = {629-661},
     zbl = {05016732},
     mrnumber = {2188586},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2005_6_14_4_629_0}
}
Delaunay, Sandra. Approximation diophantienne et distances ultramétriques non standard. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 4, pp. 629-661. http://www.numdam.org/item/AFST_2005_6_14_4_629_0/

[BBK] Bourbaki (N. ). - Topologie générale, « Structures uniformes » Ch. 2, §3. | MR 141067 | Zbl 0026.43101

[CAS] Cassels (J.W.S. ). - An introduction to diophantine approximation Ch.VI et VII, Cambridge Univ. Press ( 1957). | MR 87708 | Zbl 0077.04801

[DESC] Descombes ( R. ). - Eléments de théorie des nombres , PUF 198. | MR 843073 | Zbl 0584.10001

[GOLD] Goldblatt ( R.). - Lectures on the Hyperreals, Graduate Texts in Math., Springer ( 1998). | MR 1643950 | Zbl 0911.03032

[LdM] Lasjaunias ( A. ), DE Mathan (B.).- Thue's theorem in positive characteristic, J. Reine Angew. Math. 473, p. 195-206 (1996). | MR 1390688 | Zbl 0844.11046

[LIND] Lindstrom ( T. ). - A set of hyperreals, in Non standard analysis and its applications, Edited by Nigel Cutland, London Math. Soc., Student text 10, Cambridge Univ. press, p. 1-99 (1988).

[MIW] Waldschmidt ( M.). - Nombres transcendants, Lecture Note 402. | MR 360483 | Zbl 0302.10030

[PPH] Philippon ( P.). - Classification de Mahler et distances locales, Bull. Austral. Math. Soc., vol. 49, Number 2, p. 219-238 (1994). | MR 1265359 | Zbl 0799.11019

[VDP] Van Der Poorten (A.J.). - Continued fractions of formal power series, Adv. Number Theory , Oxford, p. 453-466 (1993). | MR 1368441 | Zbl 0804.11043